Anyone else noticed this


#1

I was just wondering if there was anybody else had the same thing happened to them.A few months ago I started to wake up early (3am) and could not get back off because of the tremor in my left arm, so I would get up and shuffle into the lounge and get on the laptop. Eventually going back to bed for a restless few hours. Anyhow, one morning I stayed up a bit longer, (Oh i might add that I had not taken any meds since going to bed the night before ) I suddenly felt normal  , no shake or shuffle. This lasted a few hours before i had to take my meds then immediately felt bad again for about an hour. i thought it might have been the trial drug but i have been off that since late october  and  this morniing my  it happened again (3 days in a row now) I also thought that it could be the remnants of the night befores drugs but discounted that as i have to be drug free when doing the trial visits and on my last visit it happened that morning.. It's probably no big deal but just wondered if anyone has the same effect and if they know why?


#2

what is the trial drug you are taking? I am also on a clinical trial.

Your Meds should be taken at the same time every day and i should imagine we can build up a level in our systems that makes us appear symptom free. 


#3

hi betty blue,


i'm on the same trial as you. I do take my meds on time, not sure about building a level up . Have asked Dr A at wolffson for his thoughts.


#4
Roberto Yes, I get this during the first 2 to 3 hours of missing a dose. I view it as my remaining dopamine producing cells kicking in to fill the gap, but like an old recharged battery they give up after a short while as they can't produce the levels you are used to and when you take your next dose it can take up to 2 hours to be absorbed in the gut. This leaves you stranded until they kick in.

#5

penny dropped after I replied to your post. I will be interested to hear what he says I go in April for results what about you?


#6

kendo,

you could be right, betty blue, i go down on the 17th dec for my last scan and last visit the next day 


#7

15th of April I travel for appointment on the 16th April  that's a shame it would have been nice to say hi.

let me know how you get on xx

 


#8

likewise


#9

Hello Roberto

                      Drug  induced  dyskinesia is  one of the most  distressing side  effects of pd,and it  takes much   but tweaking  of  meds to  get that  sought  after stability,  its like  chasing your  tail  you  just  seem to  have  cracked  it  then something else  fires  up,, dystonia restless  legs  or  in my case  restless  body,  I  know  im  comfortable  but my  pd  ravaged  brain  is   only receiving  the  opposite  signals  so  I  cannot  rest,, so  the   answer  to  your  question  is yes I  suffer  intolerable  dyski ,  mainly  after  I   take  my  5.00am  meds,, I  could lessen  the   dyski  by  not  taking  the  5.00am  meds   but I   would  wake  up  99%  shut  down, so  its  a no  brainer  really , this  war  has been in progress since  99 it seems if  I   attempt  a restful night by  cutting  or  increasing  my  meds  its  cancelled out  by the  side effects and the worst  is savage  dyski how my  head  or  more so my  neck does not  unscrew  is a miracle, so on  that cheerful note  (not),  I  will leave this  post, but before I  go  I  did  for  a  while gain  some  relief by  wearing  glasses  with blue  tinted lens,s   but it was only a  short  respite  and  they  are no longer  effective  other  than making  me  look  cool,,  (  my grandkids  view  not  mine)

                                                Kindest  Regards     Otan                       heavy